Pacific Journal of Mathematics

Almost Chebyshev subspaces of $L^{1}(\mu ;\,E)$.

Edward Rozema

Article information

Source
Pacific J. Math., Volume 53, Number 2 (1974), 585-604.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102911626

Mathematical Reviews number (MathSciNet)
MR0358190

Zentralblatt MATH identifier
0299.41021

Subjects
Primary: 41A65: Abstract approximation theory (approximation in normed linear spaces and other abstract spaces)
Secondary: 46E40: Spaces of vector- and operator-valued functions

Citation

Rozema, Edward. Almost Chebyshev subspaces of $L^{1}(\mu ;\,E)$. Pacific J. Math. 53 (1974), no. 2, 585--604. https://projecteuclid.org/euclid.pjm/1102911626


Export citation

References

  • [1] A. L. Garkavi, On Chebyshev and almost Chebyshev subspaces, Izv. Akad. Nauk SSSR Ser. Mat., 28 (1964), 799-818. Translated in Amer. Math. Soc. Transl., (2) 96 (1970), 153-175.
  • [2] A. L. Garkavi, Almost Chebyshev systems of continuous functions,Izv. Vyssh. Uchebn. Zaved. Mat., 45 (1965), 36-44. Translated in Amer. Math. Soc. Transl., (2) 96 (1970), 177-187.
  • [3] A. Ionescu Tulcea and C. Ionescu Tulces, Topics in the Theory of Lifting,Springer- Verlag New York Inc., New York, 1969.
  • [4] J. F. C. Kingman and A. P. Robertson, On a theorem of Lyapunov, J. London Math. Soc, 43 (1968), 347-351.
  • [5] B. R. Kripke and T. J. Rivlin, Approximationin the metric L{X, ), Trans. Amer. Math. Soc, 119 (1965), 101-122.
  • [6] Aldo J. Lazar, Spaces of affine continuous functions,Trans. Amer. Math. Soc, 134 (1968), 503-525.
  • [7] Aldo J. Lazar, D. E. Wulbert, and P. D. Morris, Continuousselections formetric projections, J. of Funct. Anal., 3 (1969), 193-216.
  • [8] R. R. Phelps, Uniqueness of Hahn-Banach extensionsand unique best approxi- mation, Trans. Amer. Math. Soc, 95 (1960), 238-255.
  • [9] R. R. Phelps,Chebyshev subspaces of finite dimensionin Llf Proc Amer. Math. Soc, 17 (1966), 646-652.
  • [10] R. Tyrrell Rockafellar, Convex Analysis,Princeton University Press, Princeton, New Jersey, 1970.
  • [11] Edward Rozema, Almost Chebyshev subspaces, lower semi-continuity,and unique Hahn-Banach extensions,accepted by Proc. Amer. Math. Soc
  • [12] Ivan Singer, Best Approximationin Normed Linear Spaces by Elements of Linear Subspaces, Springer-Verlag New York Inc., New York, 1970.
  • [13] S. B. Stechkin, Approximativeproperties of sets in normed linear spaces, Rev. Roum. Math. Pures et Appl., 8 (1963), 5-18 (Russian).
  • [14] D. E. Wulbert, Convergence of operators and Korovkin'stheorem, J. of Approx. Th., 1 (1968), 381-390.